# SDR DALA1701479227

- Difficulty date: August 28, 2014
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 35,784 hours, 24,014 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Condition: Damaged
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG ACTUATOR SUPPORT FITTING DAMAGED.   REPAIRED IAW 5740-01140
